# SDR SWAA2024071802033

- Difficulty date: June 15, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW STA 294.5 TO STA 303.9 STR 16L AT PASSENGER CABIN 2024-393156<[01] TOOL USED: DIGITAL CALIPER P/N 700-113-10 S/N 0033168 DUE DATE 22-DEC-24;[02] REPLACED WEB - INTERCOSTAL LOCATED BTW STA 294.5 TO STA 303.9 STR 16L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 DWG 141A8180 REV C. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED WEB - INTERCOSTAL LOCATED BTW STA 294.5 TO STA 303.9 STR 16L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 DWG 141A8180 REV C. SEE INDIVIDUAL SIGN OFF BELOW.
